# SDR 98ZZZX4364

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Passenger Seat
- Part number: 3410
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST HEAVY MAINTENANCE VISITS FOR AIRBUS A320-232, MAINTENANCE FOUND VIRTUALLY A 100 PERCENT FAILURE RATE OF THE SEAT PANS ON RECARO MODEL 3410, 720 SERIES PASSENGER SEATS.  THE FAILURE ARE CRACKS IN THE SEAT PANS ADJACENT TO THE ATTACHMENT HOLES AT THE FORWARD EDGE OF THE SEAT PAN.  THESE HOLES ACCEPT SCREWS THAT ATTACH TO THE SEAT PAN TO THE SEAT STRUCTURE.  THERE ARE 3 OF THESE ATTACHMENT HOLES, AND ON EACH PAN, A MINIMUM OF ONE HOLE HAS BEEN FOUND WITH CRACKS ADJACENT TO IT.  SUBMITTER STATED, IN MOST INSTANCES, 2 OF THE 3 HOLES HAVE BEEN FOUND WITH CRACKED AREAS ADJACENT TO THEM.
